# SDR VNAA0708028

- Difficulty date: August 30, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N247JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7922
- Aircraft time: 8,142 hours, 8,186 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A BIRD STRIKE TO THE RIGHT ENGINE COWL.  MAINTENANCE VISUALLY INSPECTED FOR INGESTION INTO THE ENGINE AND FOUND NO DEFECTS ON FAN BLADES.  NO FURTHER DEFECTS NOTED IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
